MAUDE Adverse Event Report: MEDTRONIC, INC. PROTE´GE´¿ EVERFLEX¿; CATHETER, BILIARY, DIAGNOSTIC

MEDTRONIC, INC. PROTE´GE´¿ EVERFLEX¿; CATHETER, BILIARY, DIAGNOSTIC
Model Number PRB35-05-080-120
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient in cath lab for right superficial femoral artery (sfa) leg intervention.Total occlusion crossed with wire, atherectomy performed and balloon inflation completed.Decision to insert self-deployment stent.Stent advanced without difficulty and self-deployment completed.Delivery catheter withdrawn and noticed to be missing by scrub tech.Angiogram shows foreign body at profunda artery proximal to deployed stent.Attempts to snare foreign body unsuccessful.Angiogram shows foreign body in lateral branch off of profunda.

Brand Name
PROTE´GE´¿ EVERFLEX¿
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC.
4600 narthan lane north
plymouth MN 55442
MDR Report Key7669343
Report Number7669343
Device Sequence Number920307
Product Code FGE
UDI-Device Identifier00821684068588
UDI-Public(01)00821684068588
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2018
Report Date (Section F) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRB35-05-080-120
Device Catalogue NumberPRB35-05-080-120
Device Lot NumberA526244
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/20/2018